The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 22, Number 3 (2012), 1059-1100.
Ergodic approximation of the distribution of a stationary diffusion: Rate of convergence
We extend to Lipschitz continuous functionals either of the true paths or of the Euler scheme with decreasing step of a wide class of Brownian ergodic diffusions, the central limit theorems formally established for their marginal empirical measure of these processes (which is classical for the diffusions and more recent as concerns their discretization schemes). We illustrate our results by simulations in connection with barrier option pricing.
Ann. Appl. Probab., Volume 22, Number 3 (2012), 1059-1100.
First available in Project Euclid: 18 May 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60G10: Stationary processes 60J60: Diffusion processes [See also 58J65] 65C05: Monte Carlo methods 65D15: Algorithms for functional approximation 60F05: Central limit and other weak theorems
Pagès, Gilles; Panloup, Fabien. Ergodic approximation of the distribution of a stationary diffusion: Rate of convergence. Ann. Appl. Probab. 22 (2012), no. 3, 1059--1100. doi:10.1214/11-AAP779. https://projecteuclid.org/euclid.aoap/1337347539